The solution of the plane wave diffraction problem by two strips with different fractional boundary conditions


Tabatadze V. , Karaçuha K. , Velıyev E.

JOURNAL OF ELECTROMAGNETIC WAVES AND APPLICATIONS, vol.34, no.7, pp.881-893, 2020 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 34 Issue: 7
  • Publication Date: 2020
  • Doi Number: 10.1080/09205071.2020.1759461
  • Title of Journal : JOURNAL OF ELECTROMAGNETIC WAVES AND APPLICATIONS
  • Page Numbers: pp.881-893

Abstract

In this article, the plane wave diffraction by two strips is studied. Fractional boundary condition is required on strips when the fractional order for each strip is different. The goal of the paper is to investigate the resonant properties of such structures. The mathematical apparatus for the solution of the problem is given. The frequency dependency on the total radar cross-section is constructed for the different combinations of the fractional order. At the resonant frequencies, the near and the far-field distributions are presented.